Have you considered the possibility that you may be overmedicating? I started Mydayis on 37.5 mg, and it was pretty effective. When I went back to my doctor for my 3 month appointment, we thought it might be good to try 50 mg. So I tried that one for 3 months. I noticed I could take the 50 mg, 400 mg of wellbutrin, and drink a caffeinated drink and I could easily fall asleep within a couple hours. I was getting a decent amount of sleep, so if wasn’t like I was just that exhausted. I went back for my next appointment and told my doctor, and we agreed to back off the dose to the original again. I find it to be a lot easier to keep my eyes open since the switch. I still have days that I struggle, but for the most part, the lower dose helps me more. I also took zoloft years ago before the wonderful Mydayis was created, and I believe I took it at night because I noticed I got tired during the day. So it may be one or the other, but it may also be a combination of both. If it were me, I would try to take the zoloft in the evening, and if that didn’t help, then talk to your doctor about your dosage of Mydayis. That’s what I would do. Good luck and God bless.